# SDR WVER2018040100002

- Difficulty date: March 25, 2018
- Submitted: April 1, 2018
- Operation: General aviation
- Filed by: MHI RJ Aviation Inc, repair station WVER835K
- Aircraft: N503MJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10058
- Aircraft time: 38,208 hours, 27,893 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Mount
- Part number: SH670319963
- Condition: Corroded
- Location: Bs 310-349
- Part time: 38,208 hours, 27,893 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CORROSION ON ANGLE MOUNTING. REPLACED THE ANGLE MOUNT.
